# SDR AALA20070159

- Difficulty date: January 21, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Module
- Part number: 273A33016
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL INFLIGHT - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOLLOWED PROCEDURE AND RAISED GEAR.  ALL SYSTEMS NORMAL AFTER GEAR RETRACTED.  LANDED ATL WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
